`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 18,Number 6,     August 2013

Special Issue on on Deterministic and Stochastic Dynamical Systems with delays

1

Preface    Pages : i - ii

Tomás Caraballo and Hans-Otto Walther

 Abstract       Full Text      Related Articles

2

A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations    Pages : 1521 - 1531

Evelyn Buckwar and Girolama Notarangelo

 Abstract       References       Full Text      Related Articles

3

Invariance and monotonicity for stochastic delay differential equations    Pages : 1533 - 1554

Igor Chueshov and Michael Scheutzow

 Abstract       References       Full Text      Related Articles

4

Exponential stability for a class of linear hyperbolic equations with hereditary memory    Pages : 1555 - 1565

Monica Conti,  Elsa M. Marchini and Vittorino Pata

 Abstract       References       Full Text      Related Articles

5

Asymptotic behaviour for a class of delayed cooperative models with patch structure    Pages : 1567 - 1579

Teresa Faria

 Abstract       References       Full Text      Related Articles

6

Singular limit of viscous Cahn-Hilliard equations with memory and dynamic boundary conditions    Pages : 1581 - 1610

Ciprian G. Gal and Maurizio Grasselli

 Abstract       References       Full Text      Related Articles

7

Parameter estimation by quasilinearization in differential equations with state-dependent delays    Pages : 1611 - 1631

Ferenc Hartung

 Abstract       References       Full Text      Related Articles

8

A state-dependent delay equation with negative feedback and "mildly unstable" rapidly oscillating periodic solutions    Pages : 1633 - 1650

Benjamin B. Kennedy

 Abstract       References       Full Text      Related Articles

9

Quadratic control problem of neutral Ornstein-Uhlenbeck processes with control delays    Pages : 1651 - 1661

Kai Liu

 Abstract       References       Full Text      Related Articles

10

Unstable invariant manifolds for a nonautonomous differential equation with nonautonomous unbounded delay    Pages : 1663 - 1681

Arne Ogrowsky and Björn Schmalfuss

 Abstract       References       Full Text      Related Articles

11

Exponential growth rate for a singular linear stochastic delay differential equation    Pages : 1683 - 1696

Michael Scheutzow

 Abstract       References       Full Text      Related Articles

12

Khasminskii-type theorems for stochastic functional differential equations    Pages : 1697 - 1714

Minghui Song,  Liangjian Hu,  Xuerong Mao and Liguo Zhang

 Abstract       References       Full Text      Related Articles

13

Mean-square random attractors of stochastic delay differential equations with random delay    Pages : 1715 - 1734

Fuke Wu and Peter E. Kloeden

 Abstract       References       Full Text      Related Articles